# SDR UPS00832909

- Difficulty date: June 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scored
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FS 1000 - 1700 LBL 25 TRACK SCORED AS MARKED.  INSTALLED PLUG STA 1700 IAW DC8 SRM 53-2-3.  REMOVED AND REPLACED TRACK ON UPS N/R''''S 157912/157913.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
